Zu den Beziehungen zwischen c-einbettbaren Limesräumen und ihren limitierten Funktionenalgebren


Binz, Ernst


Document Type: Article
Year of publication: 1969
The title of a journal, publication series: Mathematische Annalen
Volume: 181
Issue number: 1
Page range: 45-52
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 0025-5831
Publication language: German
Institution: School of Business Informatics and Mathematics > Mathematik I (N. N.)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Binz, Ernst (1969) Zu den Beziehungen zwischen c-einbettbaren Limesräumen und ihren limitierten Funktionenalgebren. Mathematische Annalen Berlin [u.a.] 181 1 45-52 [Article]


+ Search Authors in

BASE: Binz, Ernst

Google Scholar: Binz, Ernst

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item